# SDR SWIA200311844

- Difficulty date: March 23, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 4,240 hours, 3,279 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED A NOSE GEAR DISAGREEMENT ON THE EDI.  RAN QRH, CLEARED DISAGREEMENT.  SWUNG NOSE GEAR IAW MM CHAPTER 32.  INSPECTED PROXIMITY SWITCHES.  OPS CHECK GOOD.
